# SDR USAA000961

- Difficulty date: June 22, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N375US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22954
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap Track
- Condition: Cracked
- Location: Le Flaps
- Part time: 45,154 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND OUTBOARD TRACK CRACKED .5 INCH, NR 2 OUTBOARD TRACK CUTOUT LE AT STA 750.  TYPICAL REPAIR PER 57-20-08 REV A.  (M)
